Existence and number of fixed points of Boolean transformati…
Established
14
Citations12
Refs2012
Year
Search Works
Work Details
- DOI 10.1016/j.aml.2012.02.023
- OpenAlex ID W1992318190
- Type Article
- Language EN
- Published 18 Feb 2012
- Volume 25 (8)
- Pages 1142–1147
- Source Applied Mathematics Letters
- Publisher Elsevier BV
- FWCI 2.84
- Countries 1
- Institutions 2
- Added 10 Oct 2025
- Updated 24 Sep 2026
External Links
MENU
0
Existence and number of fixed points of Boolean transformations via the semi-tensor product method
Article 2012 EN Bronze
14
Citations
12
References
3
Authors
2.84
FWCI
Citations by Year
Last 7 yearsTopics
Keywords
Authors & Affiliations
3 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Haitao Li Corresponding | Shandong University (CN) | |
| 2 | Yuzhen Wang | Shandong University (CN) | |
| 3 | Zhenbin Liu | Qingdao Agricultural Universit… (CN) |
Related Works
10Data: OpenAlex